# SDR YENA201812240863

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 57,006 hours, 20,441 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 429, JFK-RSW. PERSISTENCE MILD DIRTY SOCK ODOR PRESENT DURING FLIGHT. SOURCE SEEMS TO BE PACK #1 AIR CONDITIONING. REF SURVEY SHEET. ( PACKS - SINGLE (SPEEDBRAKES OK) (N503-N665) ); ACCOMPLISHED INFO NOTICE 2017-T015C FOUND #1 PACK AT FAULT. PLACED ON MEL 21-52-01 COND"A" CAT"C" MDDR# 372666 MCC HANI MX-4 UPDATED PLACARD INSTALLED. SUPPLEMENTAL INFORMATION TO FOLLOW.
